Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Real-analytic submanifolds of complex manifolds

Author: L. R. Hunt
Journal: Proc. Amer. Math. Soc. 29 (1971), 69-74
MSC: Primary 32.40
MathSciNet review: 0274801
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper examines the extendibility of holomorphic functions on a real manifold which is embedded in a complex manifold. The principal result is that all real k-dimensional, real-analytic, compact manifolds embedded in an n-dimensional complex Stein manifold, where $ k > n$, are extendible over a manifold of one higher real dimension. A discussion is also given of the local equations of a manifold which is C-R in a neighborhood of some point.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.40

Retrieve articles in all journals with MSC: 32.40

Additional Information

Keywords: Extendibility of holomorphic functions, real-analytic submanifolds of complex manifolds, exceptional points, locally C-R
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society